# SDR GLBA2012090600047

- Difficulty date: September 6, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N211GL
- Make and model: Beech 1900D
- Aircraft serial: UE211
- Aircraft time: 32,251 hours, 42,588 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION FOUND A CRACK IN THE LT WING INBD RIB AT BL 29.06 AND WING SPAR JUNCTION, RIBS DOUBLER, 1" IN LENGTH.  REPAIRED AFFECTED AREA IAW EO 12-1900-57-010.  MAJOR REPAIR
